# SDR DALA1236320934

- Difficulty date: June 9, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 61,897 hours, 47,036 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 389 L17r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV A CRACKED LONGERON 17 RT ON FRAME STA Y=389 AT PAX CABIN.  LONGERON WAS REPAIRED IAW SRM 53-02 FIG 18.
